# SDR 2016F00187

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Make and model: Boeing 737-33R
- Aircraft serial: 28868
- System (JASC): 3210 · Main Landing Gear
- Part: Shimmy Dampener
- Part number: 65447714
- Condition: Failed
- Location: Right
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SHIMMY DAMPER FAILED ON LANDING ROLL.  COLETERAL DAMAGE TO LANDING DEAR WHEELS, BRAKES, HIDRAULIC FLUID LINES, TORSION LINKS AND SECONDARY FLIGHT CONTROLS (SLATS).
